应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (1): 251-262    DOI: 10.1007/s10255-017-0655-4
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Global Existence and Blow up for Damped Generalized Boussinesq Equation
Run-zhang XU1, Yong-bing LUO2, Ji-hong SHEN1, Shao-bin HUANG3
1 College of Science, Harbin Engineering University, Harbin 150001, China;
2 College of Automation, Harbin Engineering University, Harbin 150001, China;
3 College of Computer Science and Technology, Harbin Engineering University, Harbin 150001, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9